MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reports from nalu field personnel working with the patient and physician indicate that the ipg was likely implanted slightly too deep initially and that no migration took place.There is no indication of any system or component failure and all original components remain implanted and in use.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6)2024 to treat pelvic pain.The implantable pulse generator (ipg) was placed in the lower back area with the implanted leads targeting the pudendal nerve.During a post-op appointment on (b)(6)2025 the patient was noted to have some difficulty with communication between the ipg and the external therapy discs and also reporting some pain in one lower extremity when the system is active.Testing and troubleshooting in the field found that the ipg appears to be parallel to the skin surface but slightly beyond the recommended depth.On (b)(6)2025 a surgical revision took place to move the existing ipg to a more superficial pocket location slightly superior to the initial placement.No components were removed or replaced during the procedure and no new components were implanted.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21728555
Report Number3015425075-2025-00101
Device Sequence Number9394707
Product Code GZF
UDI-Device Identifier00812537036120
UDI-Public(01)00812537036120(11)240110(17)270110
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown